Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jeff321

40 mg isotretinoin

I am using 40 mg 2 doses of 20 mg I am self medicating, please I know this is a bad idea but without insurance and such bad acne I roll my dice. My question is I am 1 month into my treatment & my acne has become so painful, my skin is hard & red my acne is so much worse is this normal? This is the worst experience in my life the acne is so painful and seems too only get worse any advice ? This is also on my chest face both shoulders and back its horrific is more better or is 40 mg enough to clear this I weigh 180 any help thanks! 

 

 

 

Edited by Jeff321

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×